Steroid shot in my back

I have a torn meniscus , and arthritis in my knee so I had a cortisone injection yesterday, the 27 of July. The injection site was sore, but not anything I couldn't handle. I did however have a headache all night, couldn't sleep, and my blood pressure was high. I take medicines for high blood pressure , but it didn't help much. I felt achy all over, and had hot flashes so bad that I had to have a fan blowing directly on me all night. Today I feel somewhat better. Knee isn't as sore, blood pressure is ok, and I am not as hot as I was last night. I did take a nap today, and felt like eating. Headache is slight, and less pain in my knee. Not sure if I will have another shot or not because of the side effects, but depends on how much I can endure with the pain in my knee.

Epidural injections allow the patient to use their spine and associated musculature in such a way that actually exacerbates the problem, since nothing is being healed or treated, but rather simply numbed.  When a person feels numb, they move in ways that if they were not numb their body would have produced pain, stopping them from continuing those motions.  But, because those messages are being blocked, the body begins to break down faster. Cortisone injections will often be needed more than once, after the numbing effect naturally fades away.  Though patient beware, soon after the proverbial third injection the nerves may be too damaged from exacerbated use that no other alternative remains except spinal surgery.   If you do your research on spinal surgery, the success rate is far from anything you would want to submit yourself to.

Steroid shot in my back

steroid shot in my back


steroid shot in my backsteroid shot in my backsteroid shot in my backsteroid shot in my backsteroid shot in my back